# SDR FDEA201511183690

- Difficulty date: November 18, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Beam
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON, FAN COWL SUPPORT BEAM AFT WEB, OTBD DOUBLER AT NAC STATION 102.1, FOUND WEAR MARK.
